# SDR SB05025

- Difficulty date: February 9, 2005
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N446US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24873
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND EMERGENCY AISLE LIGHTS AT ROWS 3, 4 AND 5 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY SUPPLY ASSEMBLY.
